It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


A few months ago I took Levaquin and Celebrex for a few days (which I now know you're not supposed to take together, even though I was prescribed them at the same time), and I developed burning and tingling in my hands and feet, and partial numbness in my penis and a little in my upper lip. After several weeks, the symptoms seemed to get slightly better, especially the tingling, and especially in my hands, although I still had a lot of bad aching in my feet too.

I don't drink much alcohol, but almost a week ago I had a lot to drink one night, and the next day, the tingling and burning returned in my arms and legs, and it's probably worse than it ever was. The partial numbness is also worse again, and for a couple days it's also felt like I burnt my tongue, but I don't remember burning it on anything.

Does anyone have any advice for me? At this point, I've pretty much sworn off alcohol (I didn't even know it could be very harmful), but I'm really worried I've done a lot of damage. I've started taking Fish Oil and Evening Primrose Oil every day, since I've read that could help. I've also been taking a B vitamin complex and St. John's Wort. Anything else I could do in this situation? Help would be very much appreciated.





All times are GMT -7. The time now is 01:40 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!